The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 29 NO.3 / (2006))
On meromorphic functions sharing three values and one set
Manabu Shirosaki,
Pages. 475-484
Abstract We give relations of two meromorphic functions sharing 0, 1, $infty$ and a set CM.
Contents 1. Introduction
2. Representations of rank $N$ and Borel's lemma
3. Proof of Theorem 1.1
4. The case of cubic polynomials
Key words Uniqueness theorem, Shared valeus, Nevanlinna theory
Mathmatical Subject Classification 30D35